View : 17 Download: 0

Boolean functions with MacWilliams duality

Title
Boolean functions with MacWilliams duality
Authors
Hyun J.Y.Lee H.Lee Y.
Ewha Authors
이혜숙이윤진현종윤
SCOPUS Author ID
이혜숙scopusscopus; 이윤진scopus; 현종윤scopus
Issue Date
2014
Journal Title
Designs, Codes, and Cryptography
ISSN
0925-1022JCR Link
Citation
vol. 72, no. 2, pp. 273 - 287
Publisher
Kluwer Academic Publishers
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Bent function; Formally self-dual function; Formally self-dual pair; MacWilliams duality; MacWilliams-dual function; Self-dual bent function
DOI
10.1007/s10623-012-9762-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE